How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45974
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am currently taking Harvooni, a Hepatitis C Drug. I take

Customer Question

I am currently taking Harvooni, a Hepatitis C Drug. I take effexor, clonazapam 3 times a day, and ambien for sleep. For the last week or so, I have been feeling very exhausted. My wife thinks that I look High and disoriented as if I am under the influence. It is causing me extreme stress that I am being accused of this everyday. The side effects of Harvoni are extreme fatigue and headaches. What can I do to convince her, that this is normal, because all she seems to think is that I am High.........I have been taking Harvoni for the last 11 days
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
you should let your doctor tell her that your side effects from Harvoni are extreme fatigue and headaches.
why would she think you are high?
have you used drugs in the past?
you have to keep telling her that you are not high and that you are not using drugs and this is a side effect of Harvoni.
let me know if you have questions.